# SDR SIMA200734407

- Difficulty date: December 7, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 19,542 hours, 19,630 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Ground Stud
- Condition: Shorted
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 10 KTS IN THRUST SET POSITION GOT NO TAKEOFF CONFIGURING EICAS SPOILER SHOWED OPEN.  GOT NO SPOILER AURAL WARNING.  ABORTED TAKEOFF AND SPOILER CLOSED AT IDLE THRUST.  FOUND GROUND BLOCKS GS0163 DC AND GS 0186 DC TO HAVE HIGH OHMS TO GROUND.  CLEANED AND REINSTALLED PER WM 20-10-01.  SPOILERS OPS CHECK GOOD PER EMB 145 AMM 27-63-01.  BOTH STATIC AND DURING GROUND TAXI CHECK.  AIRCRAFT RETURNED TO SERVICE.
